Jump to content

Muscle jerks and twitching


[1R...]

Recommended Posts

Needing some help. I believe Xanax has caused me to start having twitching all over my body. I also have muscle jerks in all my limbs mainly at rest. The twitching started before I even messed with my Xanax dose. I’m

Currently at .5 mg at night was on 1 mg at night I also have terrible upper abdominal pain like in my ribs.

Link to comment
Share on other sites

I have dealt with twitches even before I was on ativan,  and they started up again as I have been tapering. For me, they've been an electrolyte imbalance. It seems difficult to tell which one, though.  If you look online, almost any of them cam cause it. I've had luck increasing my sodium and potassium. An electrolyte drink that includes the big 4 may help (sodium, potassium,  magnesium,  chloride). I also try to make sure I have enough calcium in my diet.
Link to comment
Share on other sites

I get the muscle jerks, twitches, heart palpitations, and severe upper neck, back, and head pain.

It always happens in withdrawal. Usually the twitches start first, then the muscle pain.

It is very common, but I know what it is from. I have been there so many times.

It will pass, though.

 

Dana

Link to comment
Share on other sites

When I was tapering too quickly, I experienced awful muscle spasms and terrible muscle pain! Once I stabilized though and then began to taper more slowly all of the muscle issues resolved. Hang in there, as those awful symptoms will not last forever!
Link to comment
Share on other sites

×
×
  • Create New...